# SDR DXTA2011063004638

- Difficulty date: June 29, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N380QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800089
- Aircraft time: 4,012 hours, 2,664 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22066101
- Part serial: 995
- Condition: Failed
- Part time: 222 hours, 160 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, GREY/WHITE SMOKE WAS NOTICED IN COCKPIT ALONG WITH A ODOR OF HOT METAL.  APU WAS RUNNING AND APU BLEED VALVE AND ENGINE BLEED VALVES WERE OPEN.  REMOVED FAULTY ACM COOLING TURBINE.  INSTALLED O/H ACM COOLING TURBINE. OPS CHECK AND LEAK CHECK GOOD.  WORK PERFORMED IAW MM 21-51-00.
